# SDR GTIA020456

- Difficulty date: April 5, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO STATION 788 TO 826 LONGERON FITTING 29R GOUGES, CHAFING CORROSION.  FOUND LONG FITTING OUT OF LIMITS.  LOCATED AND DRILLING LONGERON 29R.  PART INSTALLED.  (M)
